EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Positive Solutions for a Singular Fractional Three-Point Boundary Value Problem

I. J. Cabrera, J. Harjani and K. B. Sadarangani

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

We investigate the existence and uniqueness of positive solutions for the following singular fractional three-point boundary value problem , where , is the standard Riemann-Liouville derivative and with (i.e., is singular at ). Our analysis relies on a fixed point theorem in partially ordered metric spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/803417.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/803417.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:803417

DOI: 10.1155/2012/803417

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:803417